Alert archive / Pennsylvania / Winter Weather Advisories in 2010
Winter Weather Advisory 18, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Jan 17, 2010, 4:33 AM EST for Carbon County, Pennsylvania. It took effect at Jan 17, 2010, 11:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2010, 4:33 AM EST (09:33 UTC)
- In effect from
- Jan 17, 2010, 11:00 AM EST
- Expired
- Jan 18, 2010, 3:54 AM EST
- In force
- 17 hr
- Issued by
- NWS Philadelphia/Mount Holly
County Carbon County, PA
The radar
The Binghamton radar (KBGM), 144 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Jan 17, 3:45 AM EST, 48 minutes earlier.
Area forecast discussion, Jan 17, 3:45 AM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST SUN JAN 17 2010
.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFF THE COAT TODAY AND ALLOW A DEEPENING
LOW PRESSURE TO MOVE NORTHEAST DURING THE DAY. THE LOW WILL BE
CENTERED OVER SOUTHERN DELAWARE BY THIS EVENING AND SOUTH OF CAPE
COD MONDAY MORNING. A FLAT PRESSURE PATTERN WILL REMAIN OVER THE
REGION THROUGH MID WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
COMPOSITE RADAR IS SHOWING A BAND OF MOISTURE FROM WESTERN
PENNSYLVANIA THROUGH HARRISBURG AND INTO SOUTH JERSEY AND OUT TO
SEA. MOST OF THAT IS TRULY CLOUD DECK WITH KCCX VWP SHOWING BASE
OF CLOUDS 18,000 FT. KLWX HAS BASES AROUND 9,000 FT...KDOX 12,000
FT...KDIX AT 18,000 FT AND TPHL 15,000 FT. BUFKIT SHOWS THAT ONCE
THE CLOUDS LOWER, THE PRECIPITATION WILL BE ON OUR DOORSTEP RIGHT
AWAY. SO IT IS A MATTER OF WAITING FOR THE PRECIPITATION TO MOVE IN.
IT WILL START AS RAIN OVER THE SOUTHWEST AREAS THEN SPREAD ACROSS
THE ENTIRE REGION BY NIGHTFALL. ON SATELLITE THERE IS A MANTEL OF
THICK AC/CI OVER MOST OF THE FORECAST REGION. SOME TEMPERATURES HAVE
GONE UP A DEGREE OR TWO AND OTHERS DOWN A DEGREE OR TWO. AND, THAT
WILL BE THE STORY AS THE PRECIP MOVES IN WHETHER WE HAVE A PERIOD OF
ICE/SNOW OR PRIMARILY ALL RAIN. THE WWD GRAPHICS HAVE BACKED OFF
FROM LAST NIGHT ON THE ICE BUT I WILL CONTINUE TO KEEP THE DOOR OPEN
UP IN THE HIGHEST ELEVATIONS OF NORTHEAST PA AND NORTHWEST NEW
JERSEY. I'LL EXPLAIN IN THE SHORT TERM. OTHERWISE...GOOD ARM AIR
ADVECTION AHEAD OF THE ADVANCING LOW WILL OVERSPREAD THE AREA BUT
THERE WILL BE POCKETS OF COLD AIR AT THE SURFACE IN THE NORTHERN
REGIONAL TERRAIN AREAS. ALTHOUGH THE WS(WATCH/WARNING)IS IN EFFECT
FROM AROUND NOONTIME...THE CRITICAL TIME WILL BE AFTER DARK INTO
TOMORROW MORNING.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
I HAVE CHANGED THE WINTER STORM WATCH TO A WARNING IN MONROE AND
SUSSEX COUNTIES, AND I THINK IT WILL ONLY BE THE NORTHERN PART OF
EACH COUNTY. A WW WATCH IS IN EFFECT FOR THE SAME TIME FOR CARBON.
THE SOUNDING DATA IS RIGHT ON THE CUSP BETWEEN A WET SNOWFALL AND AT
TIMES SOME FREEZING RAIN AND SLEET AND RAIN. AS MENTIONED ABOVE
THINK THE CONCERN WILL BE AFTER DARK AS THE QPF AMOUNTS INCREASE
DURING THE DAY WITH SOME AREAS GETTING MORE THAN AN INCH OF LIQUID.
FARTHER NORTH WHERE THE PROFILES ARE GENERALLY MORE ISOTHERMAL A
MIXTURE WILL OCCUR. WHAT IS PROBABLY GOING TO HAPPEN IS THE LOW WILL
WRAP UP OVER THE DELAWARE COAST THIS EVENING AND BEGIN TO PULL DOWN
SOME COLD AIR INTO THE FAR NORTHERN ZONES AND CHANGE THE LIGHT MIX
OVER TO A STEADY WET SNOW AND THAT ACCUMULATION MAY REACH ABOUT 4
OUR 5 INCHES. HOWEVER, WITH THAT WILL BE THE PERIOD OF FREEZING RAIN
THAT WILL OCCUR AND THAT WOULD BE AT ANY TIME SINCE WE ARE RIGHT ON
THE BOUNDARY OF THE COLDEST AIR ALOFT AND WARMER AIR. SO THE PERIOD
FROM ROUGHLY 10 PM UNTIL 6 OR 7 AM ON MONDAY COULD BE A VERY SLOPPY
ONE WITH THE TEMPERATURES DROPPING TO THE MID TO UPPER 20S IN THE
WARNING AREA AND CAUSING SOME SERIOUS FREEZING ON THE UNTREATED
ROADWAYS.
THE LOW WILL BE OFF THE COAST OF CAPE COD MONDAY MORNING AND BUT AN
UPPER LEVEL LOW WILL DROP SOUTH EAT AND BRING US MORE PRECIPITATION
AND SOME OF IT MIXED IN THE NORTHERN PART OF THE FORECAST AREA.
THE TEMPERATURES THROUGH THIS PERIOD WILL AVERAGE ABOVE NORMAL.
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
FOR THE EXTENDED FORECAST WE STAYED PRETTY CLOSE TO HPC GUIDANCE,
WHICH MORE CLOSELY RESEMBLES THE ECMWF RATHER THAN THE GFS. WE DID
BLEND SOME GFS INTO THE FORECAST, BUT MOST WAS HPC/ECMWF. THE MAIN
PART OF THE FORECAST IS THE FRONTAL BOUNDARY THAT IS FORECAST TO
DEVELOP AND SET UP ACROSS EAST CENTRAL PORTION OF THE COUNTRY AS AN
AREA OF LOW PRESSURE DEVELOPS AND MOVES OUT OF THE CENTRAL ROCKIES.
THE GFS RAPIDLY DEVELOPS A SECOND LOW PRESSURE ALONG THIS FRONTAL
BOUNDARY NEAR OUR AREA ON TUESDAY, WHILE IT MOVES THE MAIN LOW
PRESSURE FARTHER SOUTH ACROSS THE SOUTHEASTERN STATES. THE ECMWF
MOVES THE MAIN LOW PRESSURE SYSTEM ALONG THE FRONTAL BOUNDARY AND
ACROSS OUR AREA LATE ON THURSDAY. AS MENTIONED BEFORE, WE STAYED
CLOSER TO HPC, WHICH IS CLOSER TO THE ECMWF, SO THIS WOULD GIVE OUR
AREA THE BEST CHANCE OF PRECIPITATION THURSDAY INTO THURSDAY NIGHT,
WITH A SLIMMER CHANCE LATE WEDNESDAY AND ALSO FRIDAY. THE SYSTEM IS
STILL SEVERAL DAYS AWAY, SO DETERMINING THE EXACT TEMPERATURE
PROFILE WILL BE DIFFICULT AT THIS TIME. HOWEVER, IT'S A PRETTY GOOD
BET THAT THERE WILL BE A MIXTURE OF WINTRY PRECIPITATION, SO WE HAVE
CONTINUE THE MENTION OF SNOW/SLEET/FREEZING RAIN FOR TEMPERATURES AT
OR BELOW FREEZING, AND MOSTLY RAIN WITH THE ABOVE FREEZING
TEMPERATURES. ALL-IN-ALL, TEMPERATURES THROUGH THE EXTENDED ARE
EXPECTED TO BE ABOVE NORMAL.
.AVIATION...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
HIGH CLOUDS HAD OVERSPREAD THE AREA A FEW HOURS AFTER MIDNIGHT IN
ADVANCE OF OUR NEXT WEATHER-MAKER, WHICH WILL MORE MEANINGFULLY
AFFECT OUR REGION LATER THIS MORNING AND THIS AFTERNOON. SOME TAF
SITES HAD LOWERED TO MARGINAL VFR IN LIGHT FOG WITH A MOIST LOWER
ATMOSPHERE AND SOME RADIATION AROUND MIDNIGHT. CONDITIONS WILL BE
DETERIORATING FURTHER THIS MORNING, THOUGH, WITH CEILINGS AND
VISIBILITIES LOWERING TO THE IFR RANGE IN RAIN FROM SOUTH TO NORTH
BY LATE MORNING AND MIDDAY. THESE LOW CONDITIONS WILL PERSIST WELL
INTO THE OVERNIGHT PERIOD. PRECIPITATION WILL BE MODERATE AT TIMES
AS THE UPWARD VERTICAL MOTION SHOULD BE RATHER VIGOROUS THIS
AFTERNOON AND EARLY TONIGHT. SOME MIXED PRECIPITATION CONTINUES TO
BE FORECAST FOR KABE AND EVEN A BIT FOR KRDG, AS COLDER AIR WILL
INITIALLY BE IN THOSE AREAS. KABE MAY EVEN HAVE SOME SLEET AT TIMES
THIS AFTERNOON, BUT CONFIDENCE ON THAT IS NOT VERY HIGH. AS
PRECIPITATION BECOMES LIGHTER AS THE BEST UPWARD VERTICAL MOTION
PASSES NORTHWARD AND NORTHEASTWARD WITH THE MOVEMENT OF THE UPPER
LOW, VISIBILITIES SHOULD IMPROVE, AND CEILINGS MAY ACTUALLY IMPROVE
TO MARGINAL VFR FROM SOUTH TO NORTH OVERNIGHT. CONFIDENCE ON THAT IS
ONLY MIDDLING, HOWEVER. SOME COLDER AIR IS LIKELY TO TRY AND WRAP IN
BEHIND THE SYSTEM, POSSIBLY ALLOWING A LITTLE ICE OR SNOW TO OCCUR
MOSTLY AT KABE AND PERHAPS EVEN KRDG BEFORE ENDING. THE WINDS WILL
SHIFT TO THE NORTH AND NORTHWEST TONIGHT AND CONTINUE FROM THE
NORTHWEST MONDAY WITH DRIER AIR GRADUALLY WORKING IN.
.OUTLOOK...
ENOUGH MOISTURE MAY LINGER TO PRODUCE A DECENT AMOUNT OF
STRATOCUMULUS MONDAY. A WEAK SYSTEM MAY MOVE THROUGH LATE TUESDAY
NIGHT AND WEDNESDAY, HOWEVER THERE DOES NOT APPEAR TO BE A LOT OF
MOISTURE TO WORK WITH. THE NEXT MORE SIGNIFICANT SYSTEM IS EXPECTED
TO APPROACH OUR AREA LATE THURSDAY.
&&
.MARINE...
THE SMALL CRAFT ADVISORY WILL CONTINUE ON THE OCEAN AND LOWER
DELAWARE BAY FOR THIS AFTERNOON, TONIGHT, AND MONDAY. THE ADVISORY
WILL EVEN BE EXTENDED ON THE OCEAN FOR THE FIRST PART OF MONDAY
NIGHT SOUTH, AND ALL OF MONDAY NIGHT NORTH.
THE STORM IS MOVING UP FROM THE SOUTHWEST ABOUT AS EXPECTED, WITH
RAIN KNOCKING ON OUR SOUTHERN DOORSTEP JUST BEFORE SUNRISE.
A SIGNIFICANT LOW-LEVEL JET /SOME 50-60 KNOTS/ IS FORECAST TO
OVERSPREAD THE AREA DURING TODAY, BUT STABILITY EFFECTS WILL
PRECLUDE THESE STRONGER WINDS FROM WORKING DOWN TO THE SURFACE.
BUT, THE SURFACE PRESSURE GRADIENT IS EXPECTED TO TIGHTEN UP ENOUGH
TO DRIVE AN INCREASED ONSHORE WIND AHEAD OF THE STORM, WHICH WILL BE
A FAIRLY QUICK MOVER. WHILE SOME CONSIDERATION WAS GIVEN TO
EXTENDING THE SMALL CRAFT ADVISORY TO UPPER DELAWARE BAY, ANY PERIOD
OF ADVISORY WIND GUSTS THERE ARE EXPECTED TO BE OF A RATHER SHORT
DURATION THIS AFTERNOON, SO IT WAS LEFT OUT FOR NOW. BUT, LATER
FORECASTERS MAY NEED TO MAKE A QUICK ON-COURSE CORRECTION IF WINDS
ARE HIGHER OR MORE LONG-LASTING THAN PRESENTLY FORECAST FOR THE
UPPER BAY.
AS THE SURFACE LOW PASSES OVER OUR AREA THIS EVENING, THE WINDS ARE
EXPECTED TO DIMINISH SLIGHTLY, ALTHOUGH THE SEAS WILL REMAIN
ELEVATED. BUT, WINDS WILL RE-ENERGIZE AS THE STORM HEADS AWAY
MONDAY, SO THE ADVISORY WILL REMAIN UP THROUGH MIDDAY EVERYWHERE,
AND THEN JUST FOR THE SOUTHERN OCEAN WATERS MONDAY EVENING, AND FOR
THE NORTHERN OCEAN WATERS ALL OF MONDAY NIGHT.
A WEAK SYSTEM MAY THEN MOVE THROUGH LATE TUESDAY INTO WEDNESDAY WITH
A POTENTIALLY MORE SIGNIFICANT STORM APPROACHING LATE THURSDAY.
&&
.TIDES/COASTAL FLOODING...
NO SIGNIFICANT TIDAL / COASTAL FLOODING EFFECTS ARE EXPECTED WITH
THE STORM TODAY AND TONIGHT. ONE FAVORABLE FACTOR IS THE RATHER
RAPID MOVEMENT OF THE SYSTEM. THE SECOND FAVORABLE FACTOR IS THAT
ITS MAIN EFFECTS WILL BE FELT AT THE TIMES OF LOW TIDE LATE TODAY
AND AGAIN OVERNIGHT, AND AT THE LOWER OF THE TWO DAILY HIGH TIDES
THIS EVENING. ANOMALIES ARE CURRENTLY EXPECTED IN THE PLUS 1 FOOT TO
PLUS 1.5 FOOT RANGE. SO, THE THREAT OF TIDAL FLOODING CONTINUES TO
BE RATHER LOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING FROM 11 AM THIS MORNING TO 6 AM EST
MONDAY FOR PAZ055.
WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 5 AM EST
MONDAY FOR PAZ054.
NJ...WINTER STORM WARNING FROM 11 AM THIS MORNING TO 6 AM EST
MONDAY FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EST MONDAY
NIGHT FOR ANZ452>455.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EST
TUESDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EST MONDAY FOR
ANZ431.
&&
SYNOPSIS...EBERWINE
NEAR TERM...EBERWINE
SHORT TERM...EBERWINE
LONG TERM...ROBERTSON
AVIATION.../
MARINE.../
TIDES/COASTAL FLOODING.../Hazardous weather outlook, Jan 16, 4:09 PM EST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 409 PM EST SAT JAN 16 2010 NJZ007-008-PAZ061-062-172130- WARREN-MORRIS-LEHIGH-NORTHAMPTON- 409 PM EST SAT JAN 16 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ009-010-012-015-PAZ060-067>069-172130- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-CHESTER-MONTGOMERY-BUCKS- 409 PM EST SAT JAN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME FREEZING RAIN IS POSSIBLE AT THE ONSET OF PRECIPITATION ON SUNDAY. WHILE THE FREEZING RAIN SHOULD CHANGE TO RAIN FAIRLY QUICKLY IN MOST PLACES, POCKETS OF THE FREEZING RAIN MIGHT LINGER INTO SUNDAY AFTERNOON NORTHWEST OF THE INTERSTATE 95 CORRIDOR. EVENT PRECIPITATION TOTALS SHOULD AVERAGE AROUND AN INCH AND A HALF AND THIS WOULD ALSO CAUSE POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ001-PAZ054-055-172130- SUSSEX-CARBON-MONROE- 409 PM EST SAT JAN 16 2010 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071- 172130- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 409 PM EST SAT JAN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME HEAVY RAIN IS POSSIBLE ON SUNDAY. EVENT PRECIPITATION TOTALS SHOULD AVERAGE AN INCH AND A HALF AND THIS WOULD CAUSE POOR DRAINAGE FLOODING. THE REGION NEEDS RAINFALL AMOUNTS CLOSER TO TWO INCHES TO START SMALL CREEK AND STREAM FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-452>455-172130- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 409 PM EST SAT JAN 16 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-172130- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 409 PM EST SAT JAN 16 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-172130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 409 PM EST SAT JAN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 4:33 AM EST | Winter Storm Warning | PHI | Sussex | 23 hr |
Nearby
Winter Weather Advisories in Pennsylvania, 2010Every winter weather advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.